RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 1, Pages 67–81 (Mi ivm843)  

Grid approximation of a wave equation singularly perturbed with respect to the space variable

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:1, 63–77

Bibliographic databases:
UDC: 519.633
Received: 09.12.1999

Citation: G. I. Shishkin, “Grid approximation of a wave equation singularly perturbed with respect to the space variable”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 1, 67–81; Russian Math. (Iz. VUZ), 45:1 (2001), 63–77

Citation in format AMSBIB
\Bibitem{Shi01}
\by G.~I.~Shishkin
\paper Grid approximation of a~wave equation singularly perturbed with respect to the space variable
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 1
\pages 67--81
\mathnet{http://mi.mathnet.ru/ivm843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831012}
\zmath{https://zbmath.org/?q=an:1008.65061}
\elib{http://elibrary.ru/item.asp?id=9082730}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 1
\pages 63--77


Linking options:
  • http://mi.mathnet.ru/eng/ivm843
  • http://mi.mathnet.ru/eng/ivm/y2001/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:219
    Full text:59
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020